| Model Number |
N/A |
| Medical Device Problem Code |
Manufacturing, Packaging or Shipping Problem (2975)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during inspection of stock, debris was observed in the sterile package.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Product was returned and evaluated.A visual evaluation of the returned product found foreign debris inside the sealed sterile packaging.This issue was confirmed through evaluation of the returned product.The reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The reported event was not related to a combination of products; therefore, a compatibility review was not applicable.A review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The condition of the device was likely non-conforming to specification when it left zimmer biomet.The root cause of the reported event was operator error during inspection of the packaging for foreign materials.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.